# SDR SWIA200414162

- Difficulty date: November 25, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 28,462 hours, 37,459 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 STALL WARNING STAYS ON MAP AFTER TESTING.  REMOVED AND REPLACED STALL WARNING PANEL.  OPERATIONAL CHECK GOOD.  P/N 120-34428-505, S/N OFF 120-291.
